# SDR A6WA201543094

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,862 hours, 27,026 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: 601R146991
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP LOWER SKIN HAS A LARGE SHALLOW DENT, BETWEEN INBD & CTR HINGE NEAR TE, REPAIRED.
